Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 481, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Aug 22, 2016, 7:59 PM MDT for Sherman County, Thomas County, Kansas. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2016, 7:59 PM MDT (01:59 UTC)
- Expired
- Aug 22, 2016, 8:45 PM MDT
- In force
- 46 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Sherman County, KS, Thomas County, KS
The radar
The Goodland radar (KGLD), 17 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 8:01 PM MDT | TSTM WND DMG | Edson, KS | TOP HALF OF LIVE CHINESE ELM TREE...ABOUT 10 FEET...WITH 8 INCH DIAMETER LIMB DOWN. ANOTHER BRANCH ABOUT 6 INCHES IN DIAMETER ALSO DOWN. TIME ESTIMATED. |
| Aug 22, 8:01 PM MDT | TSTM WND GST 59 | 2 W Edson, KS | |
| Aug 22, 8:01 PM MDT | HAIL 0.75 | Edson, KS | DIME SIZE HAIL JUST BEGINNING IN EDSON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 2.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2936 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- -43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
134
WUUS53 KGLD 230159
SVRGLD
KSC181-193-230245-
/O.NEW.KGLD.SV.W.0481.160823T0159Z-160823T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
759 PM MDT MON AUG 22 2016
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL THOMAS COUNTY IN NORTHWESTERN KANSAS...
NORTHEASTERN SHERMAN COUNTY IN NORTHWESTERN KANSAS...
* UNTIL 845 PM MDT/945 PM CDT/
* AT 759 PM MDT/859 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 8
MILES EAST OF GOODLAND...MOVING NORTH AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BREWSTER AND EDSON.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 21 AND 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN GOODLAND.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3925 10145 3929 10167 3957 10164 3949 10130
TIME...MOT...LOC 0159Z 197DEG 10KT 3933 10156
HAIL...1.25IN
WIND...60MPH
$$
BULLER4 follow-up statements
646
WWUS53 KGLD 230207
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
807 PM MDT MON AUG 22 2016
KSC181-193-230245-
/O.CON.KGLD.SV.W.0481.000000T0000Z-160823T0245Z/
THOMAS KS-SHERMAN KS-
807 PM MDT MON AUG 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM
MDT/945 PM CDT/ FOR WEST CENTRAL THOMAS AND NORTHEASTERN SHERMAN
COUNTIES...
AT 805 PM MDT/905 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES
EAST OF GOODLAND...MOVING NORTH AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED. AT 801 PM MDT...DIME SIZE HAIL WAS
REPORTED BY THE PUBLIC IN EDSON.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BREWSTER AND EDSON.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 21 AND 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GOODLAND.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3925 10145 3929 10167 3957 10164 3949 10130
TIME...MOT...LOC 0205Z 197DEG 10KT 3935 10155
HAIL...1.25IN
WIND...60MPH
$$
BULLER997
WWUS53 KGLD 230220
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
820 PM MDT MON AUG 22 2016
KSC181-193-230245-
/O.CON.KGLD.SV.W.0481.000000T0000Z-160823T0245Z/
THOMAS KS-SHERMAN KS-
820 PM MDT MON AUG 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM
MDT/945 PM CDT/ FOR WEST CENTRAL THOMAS AND NORTHEASTERN SHERMAN
COUNTIES...
AT 818 PM MDT/918 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES
WEST OF BREWSTER...MOVING NORTH AT 10 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED. AT 801 PM MDT...AN AUTOMATED WEATHER
STATION REPORTED A 59 MPH GUST TWO MILES WEST OF EDSOH.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
BREWSTER AND EDSON.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 21 AND 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GOODLAND.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3925 10145 3929 10167 3957 10164 3949 10130
TIME...MOT...LOC 0218Z 197DEG 10KT 3939 10154
HAIL...1.25IN
WIND...70MPH
$$
BULLER879
WWUS53 KGLD 230231
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
831 PM MDT MON AUG 22 2016
KSC181-193-230245-
/O.CON.KGLD.SV.W.0481.000000T0000Z-160823T0245Z/
THOMAS KS-SHERMAN KS-
831 PM MDT MON AUG 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM
MDT/945 PM CDT/ FOR WEST CENTRAL THOMAS AND NORTHEASTERN SHERMAN
COUNTIES...
AT 831 PM MDT/931 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES
WEST OF BREWSTER...MOVING NORTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BREWSTER.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 29 AND 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GOODLAND.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3927 10144 3943 10163 3956 10159 3949 10130
TIME...MOT...LOC 0231Z 198DEG 13KT 3938 10146
HAIL...1.00IN
WIND...60MPH
$$
BULLER270
WWUS53 KGLD 230243
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
843 PM MDT MON AUG 22 2016
KSC181-193-230252-
/O.EXP.KGLD.SV.W.0481.000000T0000Z-160823T0245Z/
THOMAS KS-SHERMAN KS-
843 PM MDT MON AUG 22 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL THOMAS AND
NORTHEASTERN SHERMAN COUNTIES WILL EXPIRE AT 845 PM MDT/945 PM
CDT/...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3927 10144 3943 10163 3956 10159 3949 10130
TIME...MOT...LOC 0239Z 197DEG 10KT 3938 10146
$$
BULLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 5:25 PM MDT, 2 hours 34 minutes earlier.
Area forecast discussion, Aug 22, 5:25 PM MDT, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Goodland KS 525 PM MDT MON AUG 22 2016 .SHORT TERM...(This evening through Tuesday) Issued at 220 PM MDT Mon Aug 22 2016 A weather disturbance is forecast to move across much of the area from the southwest later this afternoon through much of the overnight hours. Some gusty outflow winds and locally heavy rainfall will be the primary threats. Breezy southerly winds expected to continue through midnight before slowly decreasing and veering to the southwest and west (along/west of the CO/KS border) ahead of an approaching front. Low temperatures should range from the mid 50s to near 60 in far eastern Colorado with low to upper 60s east of the border. For Tuesday the back end of expected precipitation will just about clear the far east and northeast parts of the area around sunrise with a mostly sunny sky the rest of the day. There may be an isolated thunderstorm along the front generally centered from Trenton to Goodland and Tribune during the afternoon. High temperatures in the upper 80s to around 90 west with low to mid 90s elsewhere expected. .LONG TERM...(Tuesday night through Monday) Issued at 219 PM MDT Mon Aug 22 2016 Tuesday Night through Thursday...Main forecast concern for the period will be placement and impacts related to strong frontal boundary that will likely be to the south of the area during the period. While the position of large scale features seems to have a large degree of agreement with respect to latest forecasts...details impacting sensible wx seem to show a large degree of variability evident in SREF plumes of temperature with 30 degrees separating the coolest and warmest members on Wednesday...with EKDMOS showing a similar (20 F) spread between 10 and 90th percentiles. With this data in mind...overall temperature forecast will be rather low confidence as highly variable elements like the degree of cloud cover will play a large role in observed values. CWA will most likely start period in post frontal/upslope flow regime with persistent CAA from the east. Am a little unsure of magnitude of cold air as a lot of it appears driven by diabatic processes along front...but good agreement on overall pattern. PV fields indicate short wave trough will slide over the area on Tuesday Night and Wednesday and while static stability does appear somewhat low...elevated condensation pressure deficits call into question whether any parcels would become saturated to take advantage of lift. That being said...enough support to at least warrant chance pops on Wednesday morning and will focus things in eastern cwa where H7 frontal zone may focus mesocale ascent in presence of aforementioned instability. Precipitation should move to the south and diminish through the afternoon and evening. Chance for showers will remain along periphery of cwa through Thursday...but expect bulk of precipitation to be south and west of area. In the extended (Thursday Night- Monday)...Weather pattern will remain active across the area through the period as CWA remains on periphery of southeast CONUS ridge with a series of weak short wave impulses moving through the flow. As sfc low/trough develops over the start of the period may see gusty southerly winds during the afternoon on Friday and Saturday which will be key in provided needed moisture return for convective development and potential strength of storms. GEFS ensemble plumes support at least a marginal risk of a severe storm or two Friday night with 1000-1500 J/Kg of CAPE and around 30kts of shear in most plumes. With large amount of uncertainty in the closer periods...hard to get to confident in the details at this point and kept bulk of forecast near mean values. Aside from periodic storm chances expect a gradual warming trend through the forecast and high temps climbing into the 90s again by Monday as H5 ridge begins to amplify. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 525 PM MDT Mon Aug 22 2016 VFR conditions should prevail at both KMCK and KGLD terminals, though brief drops to MVFR vis (3-6 sm) can't be ruled out if a stronger thunderstorm were to impact either terminal. Best thunderstorm coverage will tend to be south of I-70 though KGLD is in line with best chances, and KMCK later when thunderstorms move northeast. All of this activity should transition eastward as the upper level disturbance moves out of the region. Gusty winds should slowly diminish through the first 6 hours of the TAF period, then decreasing below 12kt. Surface winds are still expected to shift to the southwest late tonight, then northwest by Tuesday afternoon as surface low pressure transitions over the region. There may be a brief period of low level wind shear at KMCK late tonight during this transition period (roughly 05-10Z). && .GLD Watches/Warnings/Advisories... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...99 LONG TERM...JRM AVIATION...DR
Hazardous weather outlook, Aug 22, 10:35 AM MDT, 9 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1035 AM MDT MON AUG 22 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-231200- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 1035 AM MDT MON AUG 22 2016 /1135 AM CDT MON AUG 22 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A WEATHER DISTURBANCE WILL MOVE ACROSS MUCH OF THE AREA FROM THE SOUTHWEST LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. THE PRIMARY THREATS WILL BE LOCALLY GUSTY OUTFLOW WINDS TO 50 MPH AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Aug 22, 6:40 PM MDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 640 PM MDT MON AUG 22 2016 KSZ013-027-230130- WALLACE KS-SHERMAN KS- 640 PM MDT MON AUG 22 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WALLACE AND SOUTHEASTERN SHERMAN COUNTIES UNTIL 730 PM MDT... AT 639 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTH OF WALLACE...OR 13 MILES NORTH OF SHARON SPRINGS...MOVING NORTH AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GOODLAND. THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 15 AND 22. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3897 10159 3903 10181 3935 10178 3930 10140 TIME...MOT...LOC 0039Z 197DEG 14KT 3908 10168 BULLER
Special weather statement, Aug 22, 7:38 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 738 PM MDT MON AUG 22 2016 COZ091-230230- KIT CARSON COUNTY CO- 738 PM MDT MON AUG 22 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIT CARSON COUNTY UNTIL 830 PM MDT... AT 738 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES SOUTH OF SEIBERT...MOVING NORTH AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SEIBERT AND VONA. THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 403 AND 415. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3904 10271 3904 10300 3936 10290 3925 10258 TIME...MOT...LOC 0138Z 202DEG 13KT 3908 10287 BULLER
Local storm report, Aug 22, 7:57 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
757 PM MDT MON AUG 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0749 PM HAIL 4 SE RULETON 39.30N 101.83W
08/22/2016 E0.75 INCH SHERMAN KS PUBLIC
DIME SIZE HAIL REPORTED SOUTHEAST OF RULETON.
&&
RHUSTEDThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 6:40 PM MDT | Special Weather Statement | GLD | Sherman | 50 min |
| Aug 22, 7:07 PM MDT | Severe Thunderstorm Warning | GLD | Sherman | 53 min |
| Aug 22, 7:27 PM MDT | Severe Thunderstorm Warning | GLD | Sherman | 48 min |
| Aug 22, 9:40 PM MDT | Special Weather Statement | GLD | Thomas | 50 min |
| Aug 22, 9:42 PM MDT | Special Weather Statement | GLD | Cheyenne | 48 min |
| Aug 22, 11:21 PM MDT | Special Weather Statement | GLD | Rawlins | 39 min |
| Aug 23, 12:04 AM MDT | Special Weather Statement | GLD | Decatur, Rawlins | 41 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.